| Model Number |
15 |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer¿s device but was unable to duplicate the reported issue.Physio downloaded the electronic records from the customer¿s device and was able to confirm that their device experienced inappropriate loss of power.Physio replaced the battery pins as a precaution.Proper device operation was observed through functional and performance testing.The device will be returned to the customer for use.The cause of the reported issue could not be conclusively determined.
Event or Problem Description
The customer contacted physio-control to report that their device would randomly reset itself, powering off and on.After several cycles of this, the device would remain and function normally.In this state defibrillation therapy may be delayed or unavailable if needed.There was no patient use associated with the reported event.